# SDR ASOA2018072625164

- Difficulty date: July 22, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N11547
- Make and model: Emb EMB-145LR
- Aircraft serial: 145563
- Aircraft time: 36,039 hours, 28,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 3991 EWR PILOT REPORTED ROW 18 RIGHT SIDE EMERGENCY LIGHT INOP. MX RESECURED RT EMERGENCY LIGHT EXIT IDENTIFIER WITH OPERATIONAL CHECK GOOD.
